Open Access

On complex perturbations of infinite band Schrödinger operators


Abstract

Let $H_0=-\frac{d^2}{dx^2}+V_0$ be an infinite band Schrödinger operator on $L^2(\mathbb R)$ with a real-valued potential $V_0\in L^\infty(\mathbb R)$. We study its complex perturbation $H=H_0+V$, defined in the form sense, and obtain the Lieb-Thirring type inequ\-alities for the rate of convergence of the discrete spectrum of $H$ to the joint essential spectrum. The assumptions on $V$ vary depending on the sign of $Re V$.

Key words: Schrödinger operators, infinite-band spectrum, Lieb-Thirring type inequalities, relatively compact perturbations, resolvent identity.


Full Text





Article Information

TitleOn complex perturbations of infinite band Schrödinger operators
SourceMethods Funct. Anal. Topology, Vol. 21 (2015), no. 3, 237-245
MathSciNet MR3521694
zbMATH 06630270
MilestonesReceived 29/01/2015
CopyrightThe Author(s) 2015 (CC BY-SA)

Authors Information

L. Golinskii
Mathematics Division, Institute for Low Temperature Physics and Engineering, 47 Lenin ave., Kharkiv, 61103, Ukraine

S. Kupin
IMB, Universit´e Bordeaux 1, 351 cours de la Lib´eration, 33405 Talence Cedex, France


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. Golinskii and S. Kupin, On complex perturbations of infinite band Schrödinger operators, Methods Funct. Anal. Topology 21 (2015), no. 3, 237-245.


BibTex

@article {MFAT774,
    AUTHOR = {Golinskii, L. and Kupin, S.},
     TITLE = {On complex perturbations of infinite band Schrödinger operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {21},
      YEAR = {2015},
    NUMBER = {3},
     PAGES = {237-245},
      ISSN = {1029-3531},
  MRNUMBER = {MR3521694},
 ZBLNUMBER = {06630270},
       URL = {http://mfat.imath.kiev.ua/article/?id=774},
}


References

  1. A. Borichev, L. Golinskii, S. Kupin, A Blaschke-type condition and its application to complex Jacobi matrices, Bull. Lond. Math. Soc. 41 (2009), no. 1, 117-123.  MathSciNet CrossRef
  2. Brian E. Davies, Linear operators and their spectra, Cambridge University Press, Cambridge, 2007.  MathSciNet CrossRef
  3. Michael Demuth, Marcel Hansmann, Guy Katriel, On the discrete spectrum of non-selfadjoint operators, J. Funct. Anal. 257 (2009), no. 9, 2742-2759.  MathSciNet CrossRef
  4. Rupert L. Frank, Ari Laptev, Elliott H. Lieb, Robert Seiringer, Lieb-Thirring inequalities for Schrodinger operators with complex-valued potentials, Lett. Math. Phys. 77 (2006), no. 3, 309-316.  MathSciNet CrossRef
  5. Leonid Golinskii, Stanislas Kupin, On discrete spectrum of complex perturbations of finite band Schrodinger operators, in: Recent trends in analysis, Theta, Bucharest, 2013.  MathSciNet
  6. Marcel Hansmann, An eigenvalue estimate and its application to non-selfadjoint Jacobi and Schrodinger operators, Lett. Math. Phys. 98 (2011), no. 1, 79-95.  MathSciNet CrossRef
  7. Marcel Hansmann, Variation of discrete spectra for non-selfadjoint perturbations of selfadjoint operators, Integral Equations Operator Theory 76 (2013), no. 2, 163-178.  MathSciNet CrossRef
  8. Tosio Kato, Perturbation theory for linear operators, Springer-Verlag New York, Inc., New York, 1966.  MathSciNet
  9. V. A. Marcenko, I. V. Ostrovs′kii, A characterization of the spectrum of the Hill operator, Mat. Sb. (N.S.) 97(139) (1975), no. 4(8), 540-606, 633-634.  MathSciNet
  10. Michael Reed, Barry Simon, Methods of modern mathematical physics. IV. Analysis of operators, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978.  MathSciNet
  11. Barry Simon, Trace ideals and their applications, American Mathematical Society, Providence, RI, 2005.  MathSciNet


All Issues